On the Liouvillian solution of second-order linear differential equations and algebraic invariant curves

Research output: Contribution to journalArticle

Abstract

In this communication, we present a method for computing the Liouvillian solution of second-order linear differential equations via algebraic invariant curves. The main idea is to integrate Kovacic's results on second-order linear differential equations with the Prelle–Singer method for computing first integrals of differential equations. Some examples on using this approach are provided. Copyright © 2010 IOP Publishing Ltd.
Original languageEnglish
Pages (from-to)1-6
JournalJournal of Physics A: Mathematical and Theoretical
Volume43
Issue number41
DOIs
Publication statusPublished - Oct 2010

    Fingerprint

Citation

Man, Y.-K. (2010). On the Liouvillian solution of second-order linear differential equations and algebraic invariant curves. Journal of Physics A: Mathematical and Theoretical, 43(41), 412001, 1-6.